Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 43, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 23, 2011, 8:42 PM CDT for Marion County, Newton County, Searcy County, Arkansas. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 8:42 PM CDT (01:42 UTC)
- Expired
- Apr 23, 2011, 9:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Marion County, AR, Newton County, AR, Searcy County, AR
The radar
The Little Rock radar (KLZK), 141 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 8:49 PM CDT | TSTM WND DMG | 1 Nw Mount Judea, AR | LARGE TREES WERE SNAPPED. TREES WERE DOWN ACROSS COUNTY ROAD 41 BETWEEN MOUNT JUDEA AND VENDOR. |
| Apr 23, 8:55 PM CDT | TORNADO | Bass, AR | A TORNADO WAS REPORTED NEAR BASS. |
| Apr 23, 9:11 PM CDT | TORNADO | 5 N Eula, AR | A TORNADO WAS REPORTED ON THE GROUND NORTHWEST OF POINT PETER. |
| Apr 23, 9:20 PM CDT | FUNNEL CLOUD | Duff, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 23, 8:19 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
358 WFUS54 KLZK 240142 TORLZK ARC089-101-129-240230- /O.NEW.KLZK.TO.W.0043.110424T0142Z-110424T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 842 PM CDT SAT APR 23 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL MARION COUNTY IN NORTH CENTRAL ARKANSAS... EAST CENTRAL NEWTON COUNTY IN NORTH CENTRAL ARKANSAS... NORTHWESTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 930 PM CDT * AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 7 MILES SOUTH OF JASPER...OR 14 MILES NORTH OF SAND GAP. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 30 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... MARSHALL... ZACK... SAINT JOE... POINT PETER... PIERCETOWN... EULA... DUFF... CARVER... WAYTON... VENDOR... SNOWBALL... SILVER HILL... MT JUDEA... PINDALL... GILBERT... CROSSROAD... WOOLUM REC AREA... TYLER BEND... PRECAUTIONARY/PREPAREDNESS ACTIONS... ROUGHLY ONE THIRD OF ALL ARKANSAS TORNADOES OCCUR AT NIGHT. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3615 9267 3589 9262 3586 9324 3593 9325 TIME...MOT...LOC 0142Z 254DEG 25KT 3591 9315 $$ 57
2 follow-up statements
525 WWUS54 KLZK 240200 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 900 PM CDT SAT APR 23 2011 ARC089-101-129-240230- /O.CON.KLZK.TO.W.0043.000000T0000Z-110424T0230Z/ SEARCY AR-NEWTON AR-MARION AR- 900 PM CDT SAT APR 23 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MARION... EAST CENTRAL NEWTON AND NORTHWESTERN SEARCY COUNTIES UNTIL 930 PM CDT... AT 859 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO JUST NORTH OF BASS...MOVING EAST AT 30 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE... MARSHALL... ZACK... SAINT JOE... POINT PETER... PIERCETOWN... EULA... DUFF... CARVER... VENDOR... SNOWBALL... SILVER HILL... MT JUDEA... PINDALL... GILBERT... WOOLUM REC AREA... TYLER BEND... TOMAHAWK... STACK ROCK... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO HAS BEEN CONFIRMED BY LAW ENFORCEMENT. TAKE COVER NOW! && LAT...LON 3588 9313 3594 9317 3615 9267 3589 9262 TIME...MOT...LOC 0200Z 254DEG 25KT 3594 9300 $$ 57
653 WWUS54 KLZK 240215 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 915 PM CDT SAT APR 23 2011 ARC101-240224- /O.CAN.KLZK.TO.W.0043.000000T0000Z-110424T0230Z/ NEWTON AR- 915 PM CDT SAT APR 23 2011 ...THE TORNADO WARNING FOR EAST CENTRAL NEWTON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3591 9293 3602 9293 3615 9267 3589 9262 TIME...MOT...LOC 0214Z 254DEG 25KT 3597 9288 $$ ARC089-129-240230- /O.CON.KLZK.TO.W.0043.000000T0000Z-110424T0230Z/ SEARCY AR-MARION AR- 915 PM CDT SAT APR 23 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MARION AND NORTHWESTERN SEARCY COUNTIES UNTIL 930 PM CDT... AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 3 MILES NORTHWEST OF POINT PETER...OR 16 MILES WEST OF MARSHALL...MOVING EAST AT 30 MPH. THIS STORM HAS PRODUCED DAMAGE IN NEWTON COUNTY. IF YOU ARE IN ITS PATH...TAKE COVER NOW! * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... MARSHALL... ZACK... SAINT JOE... POINT PETER... DUFF... SILVER HILL... GILBERT... WOOLUM REC AREA... TYLER BEND... TOMAHAWK... SKULL BLUFF... SEARCY CNTY ARPT... RED BLUFF... PUSH... PILOT MTN... HALL... FRECK... DONGOLA... LAT...LON 3591 9293 3602 9293 3615 9267 3589 9262 TIME...MOT...LOC 0214Z 254DEG 25KT 3597 9288 $$ 57
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 23, 6:25 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 23, 6:25 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 625 PM CDT SAT APR 23 2011 .AVIATION... 00Z/24 AVIATION PACKAGE... OVER THE COURSE OF THE NEXT 24 HOURS...THE FRONTAL BOUNDARY CURRENTLY IN NORTHWEST ARKANSAS WILL OSCILLATE SLIGHTLY...BUT WITH PARALLEL UPPER FLOW...IT SHOULD BE VERY NEAR THE SAME POSITION THIS TIME TOMORROW. WITH THAT BEING THE CASE...SHOWERS AND THUNDERSTORMS WILL BE PREVALENT DURING THE ENTIRE PERIOD... WITH IFR OR LOW IFR AT HRO AND BPK. OVER THE CENTRAL AREAS...AM NOT CONFIDENT ENOUGH TO PUT PRECIP IN TONIGHT. MVFR STRATUS/STRATOCU LIKELY TO DEVELOP AGAIN TONIGHT... AND WILL SCATTER OUT DURING THE MORNING SUNDAY. DID GO AHEAD AND PUT IN PROB30S FROM 18-00Z AT HOT AND LIT TO ACCOUNT FOR POSSIBLE ISOLATED CELLS AHEAD OF THE FRONT ON SUNDAY AFTERNOON. OVER THE SOUTHERN SITES...ONLY ISSUE OF SIGNIFICANCE IS LIKELY TO BE STRATUS SUNDAY MORNING...WITH GUSTY WINDS DURING THE DAY. LEFT PRECIP CHANCES OUT OF PBF AND LLQ AT THIS TIME. TAFS ALREADY OUT. && .PREV DISCUSSION... /ISSUED 300 PM CDT SAT APR 23 2011/ SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT SCTD CONVECTION STILL LINGERING ACRS NRN AR AT MID AFTN. ACTIVITY WL CONT TO DIMINISH FM THE W THRU EARLY THIS EVENING AS UPR IMPULSE LIFTS NEWD OUT OF THE AREA. ASSOCD SFC BNDRY HAD SHIFTED INTO NRN AR...WITH A WEAKENING OUTFLOW BNDRY NOTED FURTHER TO THE SE. NOT TOO MANY CHGS IN THE OVERALL FCST THRU THE SHRT TERM AS UNSETTLED WX CONDS CONT. THE AFOREMENTIONED SFC BNDRY WL CONT TO MEANDER ACRS NRN AR/SRN MO THRU SUN. PERIODS OF CONVECTION WL DVLP AND AFFECT LOCATIONS IN THE VCNTY OF THE FNT...WITH A CONTD THREAT OF STRONG/SVR STORMS AS WELL AS LOCALLY HVY RAINFALL. FF WATCH RMNS IN EFFECT THRU EARLY MON ATTM...WITH AN EXPANSION IN TIME AND LOCATION ANTICIPATED BY THE END OF THE WEEKEND. AS WE MOVE INTO THE FIRST PART OF THE WORK WEEK...A NEW STORM SYS WL ORGANIZE TO OUR W AND MOVE THRU THE REGION. THIS WL FINALLY ALLOW THE FNTL BNDRY TO MAKE A PUSH THRU AR. HOWEVER...THE FNT WL BRING WIDESPREAD SHRA/TSRA TO THE ENTIRE STATE BY LATE MON INTO TUE... WITH THE THREAT OF FLASH FLOODING EXPANDING OVR THE REGION AND THE POTENTIAL FOR SVR STORMS. THE FNT IS PROGGED TO SHIFT E OF AR ON TUE...WITH A BRIEF LULL IN WIDESPREAD RAINFALL. OPTED TO LEAVE CHC POPS IN THE FCST FOR TUE DUE TO LINGERING MOISTURE AND INSTABILITY. YET ANOTHER DVLP STORM SYS WL APCH THE REGION STARTING TUE NGT...WITH BETTER RAIN CHCS RETURNING AS WE HEAD INTO THE LONG TERM. LONG TERM...WEDNESDAY THROUGH SATURDAY LONG TERM STARTS WITH POTENT STORM SYSTEM EXITING THE REGION TO THE EAST WED AFTERNOON...WITH POPS ENDING FROM WEST TO EAST. HOWEVER...WRAP AROUND MOISTURE WILL KEEP POPS GOING FOR NRN COUNTIES WED AFTERNOON INTO THE EARLY EVENING HRS. HIGH PRESSURE WILL SETTLE ACROSS THE REGION THU INTO FRI...WITH A MORE STABLE AIRMASS EXPECTED TO BE IN PLACE. HOWEVER...A WEAK UPPER DISTURBANCE IN THE NW FLOW ALOFT WILL PASS OVER SRN MO...WHICH MAY BRING SLIGHTLY INCREASED RAIN CHANCES ACROSS THE NRN COUNTIES...BUT WILL CONTINUE WITH SILENT POPS AT THIS TIME. THE HIGH PRESSURE WILL SLIDE EAST FRI INTO SAT...WITH SRLY SFC FLOW RETURNING TO THE STATE. HAVE POPS INCREASING NEAR THE END OF THE PERIOD WITH THE NEXT STORM SYSTEM APPROACHING THE STATE. && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BAXTER-BOONE-FULTON- IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && AVIATION...57
Hazardous weather outlook, Apr 23, 2:56 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 256 PM CDT SAT APR 23 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 256 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS PORTIONS OF CENTRAL AND NORTHWEST ARKANSAS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MAINLY THE NORTHWEST TWO THIRDS OF ARKANSAS. THE MAIN THREATS TO BE EXPECTED WOULD BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO POSSIBLE...WITH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL RAIN CHANCES ARE EXPECTED FOR SUNDAY CENTRAL AND SOUTH...BUT WILL BE LIKELY IN THE NORTH AND NORTHWEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY AS A SLOW MOVING COLD FRONT MOVES THROUGH OKLAHOMA AND ARKANSAS. THIS COULD BRING SIGNIFICANT AND WIDESPREAD STRONG TO SEVERE THUNDERSTORMS TO THE STATE. THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. A FLASH FLOOD WATCH IS IN EFFECT FROM THIS MORNING THROUGH MONDAY MORNING. THE AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE NEAR A FRONTAL BOUNDARY LINGERING IN THE VICINITY OF THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/62
In the hours before
Special weather statement, Apr 23, 2:43 PM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
243 PM CDT SAT APR 23 2011
ARZ003-004-232030-
BOONE AR-MARION AR-
243 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND BOONE
COUNTIES UNTIL 330 PM CDT...
AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF GREEN FOREST...MOVING
NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HARRISON... WININGTON... WILLIS...
SELF... ROBERSON HOLLOW... RED BANK...
OZARK ISLE... OMAHA... MYRTLE...
LEAD HILL... LAKEWAY... DODD CITY...
DIAMOND CITY... CLARK HILL... CAPPS...
BERGMAN... ZINC... SOUTH LEAD HILL...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3637 9259 3614 9329 3615 9330 3649 9331
3650 9330 3650 9267
TIME...MOT...LOC 1943Z 244DEG 39KT 3626 9335
62Special weather statement, Apr 23, 3:30 PM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 330 PM CDT SAT APR 23 2011 ARZ003-004-232045- BOONE AR-MARION AR- 330 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND NORTHEASTERN BOONE COUNTIES UNTIL 345 PM CDT... AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF SUGARLOAF KNOB...OR 18 MILES NORTHWEST OF YELLVILLE...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WININGTON... PRICE PLACE... LEAD HILL... DIAMOND CITY... SOUTH LEAD HILL... PEEL... TUCKER HOLLOW PARK... SYCAMORE... SUGARLOAF KNOB... SHORT MTN... PILOT KNOB... JONES PT WMA... HWY 125 PARK... BUCK CREEK PARK... LAT...LON 3650 9254 3633 9294 3649 9303 3651 9301 TIME...MOT...LOC 2031Z 249DEG 36KT 3647 9283 57
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Newton | 47 min |
| Apr 23, 7:57 PM CDT | Tornado Warning | LZK | Newton | 48 min |
| Apr 23, 9:26 PM CDT | Tornado Warning | LZK | Baxter, Marion, Searcy, Stone | 24 min |
| Apr 23, 10:25 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 3 hr |
| Apr 24, 1:56 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 24, 4:48 AM CDT | River Flood Advisory | LZK | Fulton, Sharp | 36 hr |
| Apr 24, 5:04 AM CDT | River Flood Advisory | LZK | Clay | 36 hr |
| Apr 24, 9:04 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| Apr 24, 9:06 AM CDT | River Flood Advisory | LZK | Izard, Stone | 36 hr |
| Apr 24, 9:08 AM CDT | River Flood Advisory | LZK | Independence | 36 hr |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Clay | 12 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 3 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 5 days |
| Apr 24, 10:42 AM CDT | Flash Flood Warning | LZK | Boone, Newton | 3 hr |
| Apr 24, 11:24 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 61 min |
| Apr 24, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 39 min |
| Apr 24, 12:05 PM CDT | Tornado Warning | LZK | Johnson, Logan, Newton, Pope | 25 min |
| Apr 24, 12:07 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 23 min |
| Apr 24, 12:13 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 47 min |
| Apr 24, 12:20 PM CDT | Tornado Warning | LZK | Newton, Searcy | 25 min |
| Apr 24, 12:28 PM CDT | Tornado Warning | LZK | Conway, Johnson, Pope, Searcy, Van Buren | 47 min |
| Apr 24, 12:43 PM CDT | Tornado Warning | LZK | Marion, Newton, Pope, Searcy, Van Buren | 18 min |
| Apr 24, 1:02 PM CDT | Special Weather Statement | LZK | Scott | 48 min |
| Apr 24, 1:04 PM CDT | River Flood Warning | LZK | Independence, Jackson | 22 days |
| Apr 24, 1:14 PM CDT | Tornado Warning | LZK | Conway, Pope, Searcy, Van Buren | 46 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 37 min |
| Apr 24, 1:32 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 43 min |
| Apr 24, 1:35 PM CDT | Tornado Warning | LZK | Conway, Pope, Van Buren | 40 min |
| Apr 24, 1:36 PM CDT | Special Weather Statement | LZK | Logan | 44 min |
| Apr 24, 1:43 PM CDT | Tornado Warning | LZK | Baxter, Fulton, Izard, Sharp, Stone | 47 min |
| Apr 24, 1:55 PM CDT | Tornado Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 16 min |
| Apr 24, 2:11 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Van Buren | 41 min |
| Apr 24, 2:22 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 23 min |
| Apr 24, 2:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 43 min |
| Apr 24, 2:32 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 43 min |
| Apr 24, 2:41 PM CDT | Special Weather Statement | LZK | Pope, Yell | 44 min |
| Apr 24, 2:50 PM CDT | Special Weather Statement | LZK | Faulkner | 45 min |
| Apr 24, 3:06 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 24 min |
| Apr 24, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Stone, Van Buren | 51 min |
| Apr 24, 3:11 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 19 min |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Searcy | 68 hr |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Izard, Stone | 3 days |
| Apr 24, 3:31 PM CDT | River Flood Warning | LZK | Independence | 4 days |
| Apr 24, 3:37 PM CDT | Special Weather Statement | LZK | Sharp | 48 min |
| Apr 24, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, White | 38 min |
| Apr 24, 3:56 PM CDT | Special Weather Statement | LZK | Sharp | 44 min |
| Apr 24, 4:03 PM CDT | Special Weather Statement | LZK | Cleburne | 47 min |
| Apr 24, 4:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 47 min |
| Apr 24, 4:25 PM CDT | Flash Flood Watch | LZK | Arkansas, Clark, Cleburne, Cleveland, Conway, Dallas and 17 more | 68 hr |
| Apr 24, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 42 min |
| Apr 24, 4:54 PM CDT | Tornado Warning | LZK | Independence, Jackson | 23 min |
| Apr 24, 5:12 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 22 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.